Advertisement

On repeated-root cyclic codes and the two-way chain condition

  • Sylvia Encheva
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 1255)

Abstract

Some repeated-root cyclic codes are shown to satisfy the two-way chain condition. Necessary or sufficient conditions for codes satisfying the two-way chain condition are derived. Parameters of codes which do not admit efficient coordinate ordering are provided.

Keywords

Generator Matrix Linear Code Minimum Weight Cyclic Code Chain Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Berger, Y., Be'ery, Y.: The twisted squaring construction, trellis complexity and generalized weights of BCH and QR codes. IEEE Trans. Inf. Theory 42 (1996) 1817–1827Google Scholar
  2. 2.
    Castagnoli, G., Massey, J.L., Schoeller, Ph., von Seemann, N.: On repeated-root cyclic codes. IEEE Trans. Inf. Theory 37 (1991) 337–342Google Scholar
  3. 3.
    Dodunekov, S., Encheva, S.: On the uniqueness of some subcodes of the binary extended Golay code. Problems of Inf. Transmission 29 (1993) 38–43Google Scholar
  4. 4.
    Dodunekov, S., Manev, K., Tonchev, V.: On the covering radius of the optimal binary [15, 6, 6] codes. Proc. Third Int. Workshop on Inf. Theory Convolutional Codes: multi-user communications Sochi (1987) 211–213Google Scholar
  5. 5.
    Encheva, S.: On binary linear codes which satisfy the two-way chain condition. IEEE Trans. Inf. Theory 42 (1996) 1038–1047Google Scholar
  6. 6.
    Forney, G.D. Jr.: Dimension/Length Profiles and Trellis Complexity of Linear Block codes. IEEE Trans. Inf. Theory 40 (1994) 1741–1752Google Scholar
  7. 7.
    Forney, G.D. Jr.: Dimension/Length Profiles and Trellis Complexity of Lattices. IEEE Trans. Inf. Theory 40 (1994) 1753–1772Google Scholar
  8. 8.
    Helleseth, T., Kløve, T., Ytrehus, Ø.: Generalized Hamming weights of linear codes. IEEE Trans. Inf. Theory 38 (1992) 1133–1140Google Scholar
  9. 9.
    Kapralov, S.: Enumeration of the binary linear [24, 7, 10] codes. Proc. Fifth Int. Workshop on Alg. and Comb. Theory Bulgaria, (1996) 151–156Google Scholar
  10. 10.
    Kasami, K., Takata, T., Fujiwara, T., Lin, S.: On the optimum bit orders with respect to the state complexity of trellis diagrams for binary linear codes. IEEE Trans. Inf. Theory 39 (1993) 242–245Google Scholar
  11. 11.
    Kiely, A.B., Dolinar S.J. Jr., McEliece R.J., Ekroot L.L., and Lin, W.: Trellis decoding complexity of linear block codes. IEEE Trans. Inf. Theory 42, (1996) 1687–1697Google Scholar
  12. 12.
    Kløve, T.: On codes satisfying the double chain condition. Discr. Math. (to appear)Google Scholar
  13. 13.
    van Lint, J.H.: Repeated-root cyclic codes. IEEE Trans. Inf. Theory 37 (1991) 343–345Google Scholar
  14. 14.
    MacWilliams, F.J., Sloane, N.J.A.: The Theory of Error-Correcting codes. North-Holland Amsterdam (1977)Google Scholar
  15. 15.
    Massey, J.L., Costello, D.J. Jr., Justesen, J.: Polynomial weights and code constructions. IEEE Trans. Inf. Theory 19 (1973) 101–110Google Scholar
  16. 16.
    Wei, V.K.: Generalized Hamming weights for linear codes. IEEE Trans. Inf. Theory 37 (1991) 1412–1418Google Scholar
  17. 17.
    Wei, V.K., Yang, K.: On the generalized Hamming weights of product codes. IEEE Trans. Inf. Theory 39 (1993) 1709–1713Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Sylvia Encheva
    • 1
  1. 1.Stord/Haugesund CollegeHaugesundNorway

Personalised recommendations